The maximum principle in optimal control problems with concentrated and distributed delays in controls.
Georgian mathematical journal, Tome 2 (1995) no. 6, pp. 577-591
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
necessary conditions, delays in controls, sufficient conditions of optimality, maximum principle
@article{GMJ_1995__2_6_47393,
author = {Kharatishvili, G. and Tadumadze, T.},
title = {The maximum principle in optimal control problems with concentrated and distributed delays in controls.},
journal = {Georgian mathematical journal},
pages = {577--591},
year = {1995},
volume = {2},
number = {6},
zbl = {0836.49011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1995__2_6_47393/}
}
TY - JOUR AU - Kharatishvili, G. AU - Tadumadze, T. TI - The maximum principle in optimal control problems with concentrated and distributed delays in controls. JO - Georgian mathematical journal PY - 1995 SP - 577 EP - 591 VL - 2 IS - 6 UR - http://geodesic.mathdoc.fr/item/GMJ_1995__2_6_47393/ LA - en ID - GMJ_1995__2_6_47393 ER -
%0 Journal Article %A Kharatishvili, G. %A Tadumadze, T. %T The maximum principle in optimal control problems with concentrated and distributed delays in controls. %J Georgian mathematical journal %D 1995 %P 577-591 %V 2 %N 6 %U http://geodesic.mathdoc.fr/item/GMJ_1995__2_6_47393/ %G en %F GMJ_1995__2_6_47393
Kharatishvili, G.; Tadumadze, T. The maximum principle in optimal control problems with concentrated and distributed delays in controls.. Georgian mathematical journal, Tome 2 (1995) no. 6, pp. 577-591. http://geodesic.mathdoc.fr/item/GMJ_1995__2_6_47393/